RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 265, Pages 36–65 (Mi tm820)  

This article is cited in 2 scientific papers (total in 2 papers)

Noncommutative Algebraic Dynamics: Ergodic Theory for Profinite Groups

V. S. Anashin

Institute for Information Security Issues, Moscow State University, Moscow, Russia

Abstract: In order to determine transitive polynomials on finite solvable groups, we develop ergodic theory for polynomial transformations on profinite groups with operators.

Full text: PDF file (402 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 265, 30–58

Bibliographic databases:

UDC: 512.546.37+517.987.5
Received in December 2008
Language: English

Citation: V. S. Anashin, “Noncommutative Algebraic Dynamics: Ergodic Theory for Profinite Groups”, Selected topics of mathematical physics and $p$-adic analysis, Collected papers, Tr. Mat. Inst. Steklova, 265, MAIK Nauka/Interperiodica, Moscow, 2009, 36–65; Proc. Steklov Inst. Math., 265 (2009), 30–58

Citation in format AMSBIB
\Bibitem{Ana09}
\by V.~S.~Anashin
\paper Noncommutative Algebraic Dynamics: Ergodic Theory for Profinite Groups
\inbook Selected topics of mathematical physics and $p$-adic analysis
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 265
\pages 36--65
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2599541}
\zmath{https://zbmath.org/?q=an:1201.37010}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 265
\pages 30--58
\crossref{https://doi.org/10.1134/S0081543809020035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268514300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350065718}


Linking options:
  • http://mi.mathnet.ru/eng/tm820
  • http://mi.mathnet.ru/eng/tm/v265/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Akishin, “On groups with automorphisms generating recurrent sequences of the maximal period”, Discrete Math. Appl., 25:4 (2015), 187–192  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. V. Karpov, “Obraschenie differentsiruemykh perestanovok nad gruppoi”, PDM. Prilozhenie, 2015, no. 8, 30–32  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:260
    Full text:10
    References:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019